Alert archive / Texas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 91, NWS Austin/San Antonio, TX

May 5, 2024Frio County, Medina County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 5, 2024, 11:41 AM CDT for Frio County, Medina County, Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 5, 2024, 11:41 AM CDT (16:41 UTC)
Expired
May 5, 2024, 12:04 PM CDT
In force
23 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Frio County, TX, Medina County, TX

The radar

The Laughlin AFB radar (KDFX), 124 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 4.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2024-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2404 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2024-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2404 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
499 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

790 
WUUS54 KEWX 051641
SVREWX
TXC163-325-051745-
/O.NEW.KEWX.SV.W.0091.240505T1641Z-240505T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1141 AM CDT Sun May 5 2024

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southeastern Medina County in south central Texas...
  Northeastern Frio County in south central Texas...

* Until 1245 PM CDT.

* At 1141 AM CDT, a severe thunderstorm was located near North
  Pearsall, or 9 miles north of Pearsall, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Devine, Natalia, North Pearsall, Moore, Bigfoot, Schattel, and
  Three Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2894 9916 2907 9920 2920 9884 2891 9882
TIME...MOT...LOC 1641Z 261DEG 13KT 2902 9913 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$


OB
2 follow-up statements
533 
WWUS54 KEWX 051659
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1159 AM CDT Sun May 5 2024

TXC325-051708-
/O.CAN.KEWX.SV.W.0091.000000T0000Z-240505T1745Z/
Medina TX-
1159 AM CDT Sun May 5 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEDINA COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2896 9912 2905 9912 2909 9889 2909 9886
      2897 9886
TIME...MOT...LOC 1658Z 261DEG 13KT 2903 9906 

$$

TXC163-051745-
/O.CON.KEWX.SV.W.0091.000000T0000Z-240505T1745Z/
Frio TX-
1159 AM CDT Sun May 5 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR NORTHEASTERN FRIO COUNTY...

At 1158 AM CDT, a severe thunderstorm was located near Moore, or 10
miles north of Pearsall, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Moore, Bigfoot, and Three Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2896 9912 2905 9912 2909 9889 2909 9886
      2897 9886
TIME...MOT...LOC 1658Z 261DEG 13KT 2903 9906 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

OB
280 
WWUS54 KEWX 051704
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1204 PM CDT Sun May 5 2024

TXC163-051713-
/O.CAN.KEWX.SV.W.0091.000000T0000Z-240505T1745Z/
Frio TX-
1204 PM CDT Sun May 5 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRIO COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds, 
small hail, and heavy rain are still possible with this 
thunderstorm. 

LAT...LON 2896 9912 2905 9912 2909 9889 2909 9886
      2897 9886
TIME...MOT...LOC 1702Z 261DEG 13KT 2903 9904 

$$

OB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 6:43 AM CDT, 4 hours 58 minutes earlier.

Area forecast discussion, May 5, 6:43 AM CDT, 4 hours 58 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
643 AM CDT Sun May 5 2024

...New AVIATION...

.SHORT TERM...
(Today through Monday)
Issued at 433 AM CDT Sun May 5 2024

Current radar data shows a line of convection in place from the
western Hill Country into portions of the I-35 corridor near Austin.
Concerns for severe storms will be on the decrease through the early
morning hours as convective inhibition slowly builds. Severe
Thunderstorm Watch #185 was allowed to expire at 2 AM CDT. While the
threat for severe storms has temporarily eased, we are seeing some
healthy rainfall rates embedded within this line with instantaneous
amounts on the order of 4-5" per hour. Luckily, this line of
convection is steadily moving eastward and will continue to do so
through the pre-dawn hours. We are also noting some new convective
development over the lower Trans Pecos region as the leading edge of
a frontal boundary interacts with an outflow boundary from earlier
convection.

Recent runs of the HRRR model generally capture what is unfolding on
radar and the weakening of this line is expected to continue through
this morning. With precipitation still ongoing across areas covered
by the Flood Watch, Burnet, Lee, Llano and Williamson counties, the
Watch will remain in effect until 1 PM CDT. We could still see some 1
to 2 inch amounts with a few spots up to 3 inches. Any moderate to
heavy rain falling over these areas will result in quick runoff and
continue to pose a flood threat. For the late morning and afternoon
hours, hi-res models generally agree in showing renewed convective
development along an outflow boundary. Any breaks in the cloud cover
will help destabilize the atmosphere and with adequate shear, a few
strong to severe thunderstorms are possible, especially along and
south of a Rocksprings to San Marcos line. Large hail and damaging
winds will be the main severe weather concerns. Rain chances should
begin to decrease fairly quickly with the loss of daytime heating.
Wet ground tonight along with southerly flow in the low-levels will
likely lead to fog development late tonight into Monday morning.
Highs on Monday will range from the lower 80s in the Hill Country to
the mid and upper 90s along the Rio Grande. We will keep a low chance
for some afternoon convection across the Hill Country, but overall
confidence is low at this time.

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 433 AM CDT Sun May 5 2024

A broad area of mid and upper level low pressure remains intact
across the central and high plains states through the middle of the
week. Farther south into the southern plains states, west-
southwesterly flow will persist as the low-level thermal ridge slowly
strengthens. Four our region, this will bring about a warming trend
for Tuesday through Thursday, with highs in the 90s for most areas.
The exception will be out west along the Rio Grande where some highs
on Wednesday and Thursday will warm into the 100 to 105 degree range.
These higher temperatures will likely be reached as the dryline is
able to mix eastward aided by 700mb westerly winds in the 20-30kt
range. As we head into the latter part of the upcoming week, the
upper air pattern begins to change as the medium range models show a
Rex block pattern taking shape over the western CONUS with a broad
trough farther east into the Great Lakes and upper Midwest. This
should allow a cold front to drop southward through the plains states
and eventually into south central Texas on Friday. Some notable
cooling will accompany the front as highs on Friday and Saturday ease
back into the upper 70s for areas generally along and north of I-10.
Elsewhere, highs will be mostly in the 80s, except near 90 along the
Rio Grande on Friday. We will keep a low chance for showers and
thunderstorms in the forecast for most areas on Friday and Saturday.

&&

.AVIATION...
(12Z TAFS)
Issued at 634 AM CDT Sun May 5 2024

Surface obs show a bit more stability than is baked into the model
solutions for the early periods thanks to a slightly over-achieving
outflow from the overnight convection. VFR skies should start off the
day for a good couple hours as winds remain out of the east and north
over most areas. Less clearing will occur at DRT early on as the
outflows have pushed a lot of the low level moisture and instability
up against the border. Light shower activity around DRT could
escalate into storms early in the day as models have been somewhat
consistent on a secondary shortwave response combined with daytime
heating. The latest HRRR also generates a return flow of convection
into I-35 more from the east, instead of the south and overhead
above SAT as suggested by earlier runs. Thus the AUS return to
instability could happen at roughly the same time as the SAT/SSF
areas. Expected coverage of storms is low, but shower coverage is
probably going to be closer to 50 percent. This is to hint at storm
intensities possibly not being as strong due to the cooling outflow,
but the later day period storms could become stronger as previously
anticipated. Some stable air expected to settle in tonight, so the
hint is out there that we could drop into some LIFR/VLIFR conditions
from fog and low clouds later tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              71  86  72  91 /  20  10  10   0
Austin Bergstrom Intl Airport  69  86  72  90 /  20  10  10   0
New Braunfels Muni Airport     71  88  72  93 /  20  10   0   0
Burnet Muni Airport            69  84  70  89 /  20  20  10   0
Del Rio Intl Airport           74  99  74  99 /  10  10   0   0
Georgetown Muni Airport        68  85  71  89 /  20  20  10   0
Hondo Muni Airport             70  88  70  94 /  20  20   0   0
San Marcos Muni Airport        69  87  71  91 /  20  10  10   0
La Grange - Fayette Regional   72  86  74  90 /  20  10   0   0
San Antonio Intl Airport       71  87  72  91 /  20  10   0   0
Stinson Muni Airport           72  88  73  93 /  20  10   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 1 PM CDT this afternoon for Burnet-Lee-Llano-
Williamson.

&&

Short-Term...Platt
Long-Term...Platt
Aviation...18
Hazardous weather outlook, May 5, 4:24 AM CDT, 7 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
424 AM CDT Sun May 5 2024

TXZ171>173-183>194-202>209-217>225-228-060930-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
424 AM CDT Sun May 5 2024

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Strong to severe thunderstorms and locally heavy rain are possible
across a good portion of south central Texas today, especially
along and south of a Rocksprings to San Marcos line. The main threats
are damaging wind gusts and large hail. In addition, localized flash
flooding will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

An early season round of hot temperatures is expected for the
middle part of this week. Highs will climb into the 90s for most
areas, except 100 to 105 degrees over the Rio Grande Plains. Heat
products may be needed Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 5, 10:12 AM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1012 AM CDT Sun May 5 2024

TXZ205-207-221-051600-
Guadalupe TX-Bexar TX-Wilson TX-
1012 AM CDT Sun May 5 2024

...A strong thunderstorm will impact portions of southwestern
Guadalupe, north central Wilson and east central Bexar Counties
through 1100 AM CDT...

At 1011 AM CDT, Doppler radar was tracking a strong thunderstorm near
St. Hedwig, or 11 miles south of Randolph AFB, moving northeast at 25
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Schertz, Cibolo, St. Hedwig, La Vernia, Marion, Santa Clara, New
Berlin, Zuehl, Adkins, Sayers, and Friendly Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2931 9824 2937 9832 2962 9816 2946 9792
TIME...MOT...LOC 1511Z 217DEG 21KT 2937 9824

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

OB
Special weather statement, May 5, 10:34 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1034 AM CDT Sun May 5 2024

TXZ207-208-223-051615-
Guadalupe TX-Caldwell TX-Gonzales TX-
1034 AM CDT Sun May 5 2024

...A strong thunderstorm will impact portions of southwestern
Caldwell, eastern Guadalupe and northwestern Gonzales Counties
through 1115 AM CDT...

At 1033 AM CDT, Doppler radar was tracking a strong thunderstorm near
Seguin, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Seguin, Luling, McQueeney, Martindale, Kingsbury, Staples, Fentress,
Palmeto State Park, Geronimo, Nolte, Zipp, Stairtown, and Ottine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2945 9793 2954 9806 2984 9782 2961 9751
TIME...MOT...LOC 1533Z 231DEG 29KT 2950 9797

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

OB
Special weather statement, May 5, 11:07 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1107 AM CDT Sun May 5 2024

TXZ209-223-225-051645-
Lavaca TX-Fayette TX-Gonzales TX-
1107 AM CDT Sun May 5 2024

...A strong thunderstorm will impact portions of northeastern
Gonzales, southwestern Fayette and northwestern Lavaca Counties
through 1145 AM CDT...

At 1106 AM CDT, Doppler radar was tracking a strong thunderstorm near
Palmeto State Park, or 7 miles west of Gonzales, moving northeast at
40 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gonzales, Flatonia, Moulton, Waelder, Muldoon, Palmeto State Park,
Komensky, Henkhaus, Moravia, Oak Forest, Newtonville, Elm Grove,
Engle, Nickle, Cost, Dilworth, Floy, Little New York, Thompsonville,
and Ottine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2941 9760 2958 9768 2988 9704 2954 9694
TIME...MOT...LOC 1606Z 245DEG 43KT 2953 9756

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

OB
Special weather statement, May 5, 11:30 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1130 AM CDT Sun May 5 2024

TXZ204-219-220-051715-
Frio TX-Atascosa TX-Medina TX-
1130 AM CDT Sun May 5 2024

...A strong thunderstorm will impact portions of southeastern Medina,
northeastern Frio and northwestern Atascosa Counties through 1215 PM
CDT...

At 1130 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Moore, or 10 miles north of Pearsall, moving east at 45
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Devine, Poteet, Lytle, Natalia, Moore, Bigfoot, Iuka, Kyote,
Rossville, Three Oaks, and Amphion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2893 9918 2908 9922 2924 9878 2919 9863
      2901 9855
TIME...MOT...LOC 1630Z 256DEG 38KT 2904 9912

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

OB
Special weather statement, May 5, 11:37 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1137 AM CDT Sun May 5 2024

TXZ209-223-225-051715-
Lavaca TX-Fayette TX-Gonzales TX-
1137 AM CDT Sun May 5 2024

...A strong thunderstorm will impact portions of northeastern
Gonzales, southwestern Fayette and northwestern Lavaca Counties
through 1215 PM CDT...

At 1137 AM CDT, Doppler radar was tracking a strong thunderstorm near
Waelder, or 9 miles northwest of Moulton, moving east at 45 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Schulenburg, Flatonia, Moulton, Waelder, Komensky, Swiss Alp,
Freyburg, Dubina, Moravia, High Hill, Newtonville, Engle, O'Quinn,
Nickle, Floy, Little New York, Ammannsville, Thompsonville, Mullins
Prairie, and Holman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2952 9734 2970 9739 2988 9680 2974 9676
      2963 9687 2961 9684 2958 9683 2958 9679
      2954 9676
TIME...MOT...LOC 1637Z 256DEG 38KT 2963 9728

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

OB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 8:27 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXVal Verde63 min
May 4, 9:11 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXVal Verde64 min
May 4, 9:29 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 4, 9:34 PM CDTSpecial Weather StatementEWXVal Verde41 min
May 4, 10:08 PM CDTSpecial Weather StatementEWXEdwards52 min
May 4, 10:21 PM CDTSpecial Weather StatementEWXVal Verde54 min
May 4, 10:54 PM CDTSpecial Weather StatementEWXEdwards66 min
May 4, 11:15 PM CDTSpecial Weather StatementEWXVal Verde60 min
May 5, 12:12 AM CDTSpecial Weather StatementEWXEdwards63 min
May 5, 12:32 AM CDTSpecial Weather StatementEWXWilliamson13 min
May 5, 12:34 AM CDTSpecial Weather StatementEWXGillespie41 min
May 5, 1:01 AM CDTSpecial Weather StatementEWXEdwards59 min
May 5, 1:06 AM CDTSpecial Weather StatementEWXBlanco, Gillespie54 min
May 5, 1:13 AM CDTAreal Flood AdvisoryEWXBurnet, Llano4 hr
May 5, 2:41 AM CDTSpecial Weather StatementEWXBastrop, Lee, Travis49 min
May 5, 4:05 AM CDTSpecial Weather StatementEWXFayette40 min
May 5, 10:12 AM CDTSpecial Weather StatementEWXGuadalupe48 min
May 5, 10:34 AM CDTSpecial Weather StatementEWXGuadalupe41 min
May 5, 11:07 AM CDTSpecial Weather StatementEWXGonzales38 min
May 5, 11:30 AM CDTSpecial Weather StatementEWXFrio45 min
May 5, 11:37 AM CDTSpecial Weather StatementEWXFayette38 min
May 5, 12:08 PM CDTSpecial Weather StatementEWXFrio52 min
May 5, 12:25 PM CDTAreal Flood AdvisoryEWXGonzales3 hr
May 5, 12:29 PM CDTSpecial Weather StatementEWXZavala46 min
May 5, 12:36 PM CDTSevere Thunderstorm WarningEWXFrio24 min
May 5, 12:49 PM CDTSpecial Weather StatementEWXZavala41 min
May 5, 12:52 PM CDTSevere Thunderstorm WarningEWXDimmit, Zavala38 min
May 5, 12:56 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio34 min
May 5, 1:17 PM CDTAreal Flood AdvisoryEWXFrio3 hr
May 5, 1:20 PM CDTAreal Flood AdvisoryEWXZavala3 hr
May 5, 1:23 PM CDTSevere Thunderstorm WarningEWXDimmit, Zavala32 min
May 5, 1:28 PM CDTSpecial Weather StatementEWXAtascosa47 min
May 5, 1:37 PM CDTAreal Flood AdvisoryEWXMaverick103 min
May 5, 1:50 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio39 min
May 5, 1:54 PM CDTSpecial Weather StatementEWXDimmit51 min
May 5, 2:26 PM CDTSevere Thunderstorm WarningEWXDimmit34 min
May 5, 2:28 PM CDTSpecial Weather StatementEWXFrio32 min
May 5, 2:38 PM CDTSpecial Weather StatementEWXDimmit37 min
May 5, 2:51 PM CDTAreal Flood AdvisoryEWXDimmit3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.